# SDR A6WA200840224

- Difficulty date: March 20, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 11,080 hours, 10,678 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, FULL RUDDER DEFLECTION UNABLE TO MAINTAIN CENTERLINE.  ABORTED TAKEOFF AT APPROXIMATELY 60 KNOTS, MAX BTMS READING = 2.  CROSSWING ABOUT 10 KNOTS.  OPS CHECK OF NWS IAW 32-51-00.  OP CHECK GOOD.  PERFORMED OPS CHECK OF RUDDER CONTROL SYSTEM IAW 27-21-00.  PERFORMED OPS CHECK OF SPOILER SYSTEM IAW 27-61-00, OPS CHECK GOOD.  PERFORMED OPS CHECK OF AILERON SYSTEM IAW 27-11-00.  AIRCRAFT OK FOR SERVICE.  (M)
